# SDR SWAA2022010357368

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 68,054 hours, 39,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY OVER WING EXIT SIDE WALL LIGHT OUT ; FLORESCENT LIGHT ON THE EMERG DOOR.  OK TO CONTINUE PER MEL 33-2-03 SP1B.  R & R BALLAST IAW MM 33-21-00.
